# SDR COMA0460344

- Difficulty date: May 29, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 3,630 hours, 3,210 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING, ROW 8 AFT, IS INOPERATIVE.  SECURED LOOSE CONNECTION.
